# SDR SWAA2022111767432

- Difficulty date: November 2, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 19,865 hours, 9,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL SPOTS OF CORROSION WHERE THE SIDE PLATE (Z CHANNEL) ATTACHES TO THE FLOOR STRUCTURE; INTERCOASTALS AND T ANGLES FROM STA 727+4' TO STA 847 AND LBL 22.21 / [01] REMOVED CORROSION ON SEVERAL SPOTS TO SIDE PLATE (Z CHANNEL) ATTACHED TO THE FLOOR STRUCTURE; INTERCOASTALS AND T ANGLES FROM STA 727+4' TO STA 847 AND LBL 22.21 AS PER SRM 51-10-02-0G-0 AND FOUND ONE SECTION OF CORROSION PASSING THROUGH 'Z' CHANNEL. 'Z' CHANNEL NEEDS REPLACEMENT.[10] INSTALLED SPLICE REPAIR PARTS AND INSTALLED ALL NUTPLATES ON LEFT 'Z' CHANNEL AS PER SRM 53-00-53-2R-5 REPAIR 5 AND SRM 51-40-10-2R-0.
